Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 30, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 26, 2023, 12:21 AM CDT for Allen County, Simpson County, Warren County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 12:21 AM CDT (05:21 UTC)
- Expired
- Jun 26, 2023, 12:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Allen County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 66 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:30 AM CDT | HAIL 1 | 1 Se Halfway, KY | Report from mPING: Quarter (1.00 in.). Time estimated from radar. |
| Jun 26, 12:30 AM CDT | HAIL 1 | 1 Se Halfway, KY | Report from mPING: Quarter (1.00 in.). Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2260 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.4
The text
As transmitted.
229
WFUS53 KLMK 260521
TORLMK
KYC003-213-227-260545-
/O.NEW.KLMK.TO.W.0030.230626T0521Z-230626T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1221 AM CDT Mon Jun 26 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
East central Simpson County in south central Kentucky...
Allen County in south central Kentucky...
South central Warren County in south central Kentucky...
* Until 1245 AM CDT.
* At 1221 AM CDT, a severe thunderstorm capable of producing a
tornado was located 8 miles west of Scottsville, moving southeast
at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Scottsville, Allen Springs, Rodemer, Oak Forest, West Fork,
Maynard, Clare, Mcelroy Ford, Petroleum and Halifax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3664 8614 3671 8647 3688 8641 3680 8606
3678 8604 3677 8605 3676 8603 3665 8595
3663 8597
TIME...MOT...LOC 0521Z 293DEG 33KT 3678 8635
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BJS1 follow-up statement
671
WWUS53 KLMK 260531
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1231 AM CDT Mon Jun 26 2023
KYC227-260541-
/O.CAN.KLMK.TO.W.0030.000000T0000Z-230626T0545Z/
Warren KY-
1231 AM CDT Mon Jun 26 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL WARREN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kentucky.
LAT...LON 3664 8614 3671 8647 3678 8641 3685 8629
3680 8606 3678 8604 3677 8605 3676 8603
3665 8595 3663 8597
TIME...MOT...LOC 0531Z 293DEG 33KT 3674 8624
$$
KYC003-213-260545-
/O.CON.KLMK.TO.W.0030.000000T0000Z-230626T0545Z/
Simpson KY-Allen KY-
1231 AM CDT Mon Jun 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EAST
CENTRAL SIMPSON AND ALLEN COUNTIES...
At 1231 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Scottsville, moving southeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Scottsville, Allen Springs, Rodemer, Oak Forest, West Fork, Maynard,
Clare, Mcelroy Ford, Petroleum and Halifax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3664 8614 3671 8647 3678 8641 3685 8629
3680 8606 3678 8604 3677 8605 3676 8603
3665 8595 3663 8597
TIME...MOT...LOC 0531Z 293DEG 33KT 3674 8624
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 12:13 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 26, 12:13 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 113 AM EDT Mon Jun 26 2023 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 850 PM EDT Sun Jun 25 2023 Supercell thunderstorms have moved across areas north of the Bluegrass/Western KY Parkways earlier this afternoon. Storms have struggled to maintain intensity as they move ahead of the main forcing boundary, a cold front located across southern IN at this time. As the front pushes southeast later this evening, currently discrete cells will likely congeal into a quasi-linear structure as slab-like lifting from the front overcomes a capping inversion which has prevented storm development across south central KY so far today. As convective mode changes, the severe hail and tornado threat will diminish slightly while the straight-line wind threat will persist given ample DCAPE. Severe weather parameters (e.g. SCP, STP) are expected to remain elevated as storms move southeast; however, these may be overdone given convective inhibition and overturning which is not handled well in high-res guidance. Another thing to watch is an expected increase in the low-level jet strength over the next few hours. This will contribute to increased low-level shear and helicity values between now and 06Z as convection moves southeast. As a result, the tornado threat, while decreasing, will continue to exist as storms move southeast. && .Short Term...(This evening through Monday) Issued at 332 PM EDT Sun Jun 25 2023 ...Severe Storms, Some with Significant Hail, Wind and Tornadoes, Expected This Evening... ...Have Your Severe Weather Safety Plans in Place Now... Key Messages: * Second wave of strong to severe storms late this afternoon into the evening. * All severe hazards are possible this evening. From widespread damaging winds to very large hail and a few tornadoes, some which could be strong. Confidence: Confidence remains moderate on storm initiation later this afternoon and early evening. With medium-high confidence that any storms that do develop could quickly turn severe and dangerous. Discussion: Forecast remains on track for the development of strong to severe storms developing later this afternoon into early evening. While the first wave of convection from this morning may have limited daytime heating, with dew points in the low/mid 70s and temperatures across central KY and southern IN in the low/mid 80s, meso analysis has an axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I- 65 corridor stretching from Nashville northward into south central MI. Providing the atmosphere with ample instability this afternoon and evening. Strong 60-70kt 500mb jet streak centered over northern MO into western IL will continue to work east-southeast this afternoon/evening at the base of the upper-level trough associated with the upper-low over WI. Although it is expected to weaken some over the next couple hours as it noses into the Ohio Valley from the northwest, it will provide 50+kts of deep layer shear. At the surface, a cold front associated with a sfc low over WI stretching from Chicago down through central IL into northern AR will continue to push eastward this evening. Convection has already begun to fire ahead of the cold front across north central IN where the SPC has already issued a tornado watch. This boundary, along with residual outflow from this mornings activity has help to be the focus for the development this afternoon. The one limiting factor so far this afternoon across southern IN and central KY has been a fairly deep warm layer cap between 900-800mb as seen on AMDAR soundings out of SDF this afternoon. It likely will take some time for this cap to break but once it does, expect initial develop to be supercellular over the area early this evening before congealing into a linear cluster later this evening as the cold front approaches later this evening and overnight. All severe hazards remain in play from damaging winds, large hail and possible strong tornadoes. Model soundings continue to show ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values increasing into the 2-5 range indicating the possibility of a few long track tornadoes. Large hail will also be a concern given the deep shear values, large positive area on model soundings and good amount of dry air through the vertical column. Storms will quickly move off to the east and out of our CWA between 3-5am EDT with clearing quiet weather behind the storms. Monday will start off with lows in the low/mid 60s as the cold front works across the central KY. Initially, we start off dry with partly/mostly sunny skies but clouds increase during the afternoon. Cyclonic flow aloft associated with the stacked system over MI will swing a love of vorticity through the region. This could help generate some isolated showers and even a few rumbles of thunder during the afternoon and evening due to some steep low-level lapse rates, especially if we get good amount of morning sunshine. Highs will warm into the low/mid 80s and it will be breezy out of the west with gusts of 25 to near 30 mph. .Long Term...(Monday night through Sunday) Issued at 300 PM EDT Sun Jun 25 2023 --------------------------------------------------------------------- Key Messages: - Precip chances linger on Tuesday - Warming through next week until we hit the low-mid 90s on Friday - Precip chances increase by next weekend --------------------------------------------------------------------- Monday night - Tuesday... The low pressure system moving through Sunday night and Monday will be to the east of the region by Monday night. Another shortwave trough will move through the region Monday night into Tuesday, bringing scattered showers and isolated storms mainly to our northeastern counties. Forecast soundings show a dry adiabatic layer, which will likely lead to breezier conditions on Tuesday around 10-14mph and gusts up to 20mph. High temperatures on Tuesday in the southeastern portion of the CWA will be in the upper 80s, where the northeastern portion of the CWA will be in the low-mid 80s due to lingering cloud cover and scattered showers. Tuesday night - Friday... High pressure will build in from the west Tuesday night into Wednesday. This will allow the rest of the week to remain dry and mostly clear. Temperatures will be warming up through the week. On Wednesday low temperatures will be in the low 60s and by Friday they will be in the low 70s. High temperatures on Wednesday will be in the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows heat indices creeping into the low 100s in our southeastern counties. Friday night - next weekend... On Friday night and into the weekend, a shortwave trough out ahead of a more substantial trough will move through the region bringing increased precipitation chances. && .Aviation...(06Z TAF Issuance) Issued at 112 AM EDT Mon Jun 26 2023 Under mostly clear skies winds will shift from south to west in the first few hours of the TAF period behind departing storms. Winds will increase after the sun rises this morning and will become gusty into the 20-25kt range as VFR cu forms. A pool of moisture to our north will sweep in from the northwest around a stacked low over Michigan. A weak upper wave over Minnesota early this morning will enter the Ohio Valley from the northwest by afternoon and will spark isolated showers and a few thunderstorms. Coverage appears too sparse at this time for inclusion in the TAFs, but will re-evaluate for the 12Z package. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...CSG Short Term...BTN Long Term...SRM Aviation...13
Hazardous weather outlook, Jun 25, 2:45 PM CDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Sun Jun 25 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms are expected to develop this evening and rapidly become severe as they move from southern Indiana into central Kentucky over the course of the evening. Tornadoes, possibly significant, very large hail, and damaging wind gusts will all be possible, especially early this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed throughout the region the rest of the afternoon through this evening. Spotters are reminded to spot safely and seek shelter as needed. GENERAL STORM MOTION OF THE DAY: Storms this evening will move from west to east around 40 to 50 mph while spreading to the southeast. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BTN/SRM
In the hours before
Local storm report, Jun 25, 11:46 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1246 AM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Gst 1 SSW Waco 37.72N 84.15W
06/25/2023 M66 MPH Madison KY Mesonet
Kentucky Mesonet station ELST Richmond 8 E.
&&
EBWLocal storm report, Jun 25, 11:47 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1247 AM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Hail 2 ENE Mount Washington 38.06N 85.51W
06/25/2023 E1.00 inch Bullitt KY Public
&&
JMLLocal storm report, Jun 25, 11:49 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1249 AM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Hail 3 NW Syria 38.61N 86.44W
06/25/2023 M1.00 inch Orange IN Public
&&
JMLLocal storm report, Jun 25, 11:50 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1250 AM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail 3 NW Syria 38.61N 86.44W
06/25/2023 M1.00 inch Orange IN Public
&&
JMLLocal storm report, Jun 25, 11:59 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1259 AM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Hail 1 W Georgetown 38.30N 85.99W
06/25/2023 E1.00 inch Floyd IN Public
&&
JMLSpecial weather statement, Jun 26, 12:14 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
1214 AM CDT Mon Jun 26 2023
KYZ070>075-260545-
Monroe KY-Warren KY-Logan KY-Simpson KY-Allen KY-Barren KY-
1214 AM CDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of central Logan,
southwestern Monroe, Simpson, Allen, southwestern Warren and south
central Barren Counties through 1245 AM CDT...
At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Portland, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Monroe, southwestern Warren, central Logan, Simpson, Allen and south
central Barren Counties, including the following locations... Black
Jack, Rich Pond, Austin, Settle, Raley Ford, Alonzo, Butlersville,
New Roe, Fountain Run and Cooperstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kentucky.
&&
LAT...LON 3665 8651 3663 8656 3665 8659 3665 8673
3666 8679 3699 8692 3683 8598 3663 8593
TIME...MOT...LOC 0514Z 316DEG 34KT 3677 8659
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JMLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:12 PM CDT | Special Weather Statement | LMK | Oldham | 33 min |
| Jun 25, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 31 min |
| Jun 25, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby, Spencer | 24 min |
| Jun 25, 7:34 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 26 min |
| Jun 25, 7:46 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jun 25, 7:46 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 29 min |
| Jun 25, 7:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 24 min |
| Jun 25, 8:07 PM CDT | Special Weather Statement | LMK | Scott | 23 min |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 35 min |
| Jun 25, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 31 min |
| Jun 25, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 46 min |
| Jun 25, 8:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 41 min |
| Jun 25, 8:23 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 22 min |
| Jun 25, 8:33 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 27 min |
| Jun 25, 8:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Shelby and 3 more | 48 min |
| Jun 25, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison, Woodford | 36 min |
| Jun 25, 8:56 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 34 min |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 19 min |
| Jun 25, 9:00 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 30 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | LMK | Henry | 26 min |
| Jun 25, 9:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison, Mercer and 1 more | 29 min |
| Jun 25, 9:17 PM CDT | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Woodford | 3 hr |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 33 min |
| Jun 25, 9:29 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 46 min |
| Jun 25, 9:30 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 30 min |
| Jun 25, 9:36 PM CDT | Special Weather Statement | LMK | Jefferson | 24 min |
| Jun 25, 9:43 PM CDT | Special Weather Statement | LMK | Hart | 32 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison, Mercer | 47 min |
| Jun 25, 9:54 PM CDT | Areal Flood Advisory | LMK | Fayette, Jessamine, Madison | 3 hr |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 33 min |
| Jun 25, 10:00 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 30 min |
| Jun 25, 10:07 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart | 23 min |
| Jun 25, 10:18 PM CDT | Flash Flood Warning | LMK | Fayette, Jessamine, Madison | 3 hr |
| Jun 25, 10:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Edmonson, Grayson, Green and 5 more | 48 min |
| Jun 25, 10:30 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 30 min |
| Jun 25, 10:37 PM CDT | Areal Flood Advisory | LMK | Edmonson, Grayson, Hart | 3 hr |
| Jun 25, 10:44 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell, Taylor | 31 min |
| Jun 25, 10:58 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Ohio, Warren | 47 min |
| Jun 25, 11:01 PM CDT | Flash Flood Warning | LMK | Hart | 3 hr |
| Jun 25, 11:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 29 min |
| Jun 25, 11:14 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 46 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | LMK | Logan, Warren | 39 min |
| Jun 25, 11:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 34 min |
| Jun 25, 11:35 PM CDT | Areal Flood Advisory | LMK | Adair, Allen, Barren, Butler, Clinton, Cumberland and 8 more | 3 hr |
| Jun 25, 11:39 PM CDT | Flash Flood Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 3 hr |
| Jun 25, 11:40 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 35 min |
| Jun 25, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 28 min |
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 22 min |
| Jun 25, 11:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 47 min |
| Jun 26, 12:12 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe | 33 min |
| Jun 26, 12:14 AM CDT | Special Weather Statement | LMK | Allen, Simpson | 31 min |
| Jun 26, 12:44 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 46 min |
| Jun 26, 5:29 PM CDT | Special Weather Statement | LMK | Harrison | 16 min |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.